# SDR AALA20121228003

- Difficulty date: December 19, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 50,461 hours, 6,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT AT SEAT 25C INOPERATIVE.  REPLACED LAMP FOR SEAT 25C EMERGENCY ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
